Loading [MathJax]/jax/output/SVG/config.js
Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiziko-Matematicheskie Nauki, 2021, Volume 34, Number 1, Pages 29–46
DOI: https://doi.org/10.26117/2079-6641-2021-34-1-29-46
(Mi vkam453)
 

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The keldysh problem for a mixed-type three-dimensional equation with three singular coefficients

K. T. Karimov

Fergana State University
Full-text PDF (315 kB) Citations (1)
References:
Abstract: In this article, we study the Keldysh problem for a three-dimensional mixed-type equation with three singular coefficients in a rectangular parallelepiped. Based on the completeness property of systems of eigenfunctions of two one-dimensional spectral problems, a uniqueness theorem is proved. The solution to the problem posed is constructed as the sum of a double Fourier-Bessel series.
Keywords: Keldysh problem, mixed type equation, spectral method, singular coefficient, Bessel function.
Document Type: Article
UDC: 517.956.6
MSC: 35M12
Language: Russian
Citation: K. T. Karimov, “The keldysh problem for a mixed-type three-dimensional equation with three singular coefficients”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 34:1 (2021), 29–46
Citation in format AMSBIB
\Bibitem{Kar21}
\by K.~T.~Karimov
\paper The keldysh problem for a mixed-type three-dimensional equation with three singular coefficients
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2021
\vol 34
\issue 1
\pages 29--46
\mathnet{http://mi.mathnet.ru/vkam453}
\crossref{https://doi.org/10.26117/2079-6641-2021-34-1-29-46}
Linking options:
  • https://www.mathnet.ru/eng/vkam453
  • https://www.mathnet.ru/eng/vkam/v34/i1/p29
  • This publication is cited in the following 1 articles:
    1. K. T. Karimov, “Ob odnoi zadache dlya trekhmernogo ellipticheskogo uravneniya s operatorami Besselya”, Chelyab. fiz.-matem. zhurn., 9:3 (2024), 375–388  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Statistics & downloads:
    Abstract page:224
    Full-text PDF :71
    References:48
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025